MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS HUMERAL CASE(2OF2); MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. UNIVERS REVERS HUMERAL CASE(2OF2); MANUAL INSTR, GENERAL SURGICAL
Model Number UNIVERS REVERS HUMERAL CASE(2OF2)
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed, the device is heavily damaged and worn.The coating on the inserts peeling off.Deep gouges and scratches were found on the case.Based off the information provided, the most likely cause for the reported failure can be attributed to wear and tear.
 
Event or Problem Description
It was reported that rust was found in the following trays after sterile processing; ar-9501hc-1 ar-9501hc-2.

Brand Name
UNIVERS REVERS HUMERAL CASE(2OF2)
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19565896
Report Number1220246-2024-06055
Device Sequence Number6112682
Product Code MDM
UDI-Device Identifier00888867184107
UDI-Public00888867184107
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS HUMERAL CASE(2OF2)
Device Catalogue NumberAR-9501HC-2
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2021
Initial Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown